MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ONFLEX; SURGICAL MESH
Catalog Number 0115410
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the onflex mesh was noted to be contaminated with foreign matter.The sample was not returned for review and no additional information has been provided.Based on the information available and without having the sample to evaluate, no conclusions can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, onflex mesh contaminated with foreign matter.There was no patient involvement.
 
Additional Manufacturer Narrative
As reported, the onflex mesh was noted to be contaminated with foreign matter.The sample was not returned for review and no additional information has been provided.Based on the information available and without having the sample to evaluate, no conclusions can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental mdr is submitted to document the sample evaluation results.Received for evaluation was the opened onflex mesh product carton, inside the carton was the onflex mesh which was contained within the sealed inner sterile foil pouch.Evaluation of the returned sample finds no foreign matter/object on or within the product carton or on the inner sterile foil pouch.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) released for distribution in june 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19459765
Report Number1213643-2024-00283
Device Sequence Number6735381
Product Code FTL
UDI-Device Identifier00801741074424
UDI-Public(01)00801741074424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Catalogue Number0115410
Device Lot NumberHUHS0375
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown